The factorization of an integral matrix into a product of two integral symmetric matrices I

Olga Taussky

Acta Arithmetica (1973)

  • Volume: 24, Issue: 2, page 151-156
  • ISSN: 0065-1036

How to cite

top

Taussky, Olga. "The factorization of an integral matrix into a product of two integral symmetric matrices I." Acta Arithmetica 24.2 (1973): 151-156. <http://eudml.org/doc/205218>.

@article{Taussky1973,
author = {Taussky, Olga},
journal = {Acta Arithmetica},
language = {eng},
number = {2},
pages = {151-156},
title = {The factorization of an integral matrix into a product of two integral symmetric matrices I},
url = {http://eudml.org/doc/205218},
volume = {24},
year = {1973},
}

TY - JOUR
AU - Taussky, Olga
TI - The factorization of an integral matrix into a product of two integral symmetric matrices I
JO - Acta Arithmetica
PY - 1973
VL - 24
IS - 2
SP - 151
EP - 156
LA - eng
UR - http://eudml.org/doc/205218
ER -

NotesEmbed ?

top

You must be logged in to post comments.